On the extremal theory of continued fractions

Alina Bazarova, István Berkes, Lajos Horváth

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)248-266
JournalJournal of theoretical probability
Volume29
Issue number1
DOIs
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Asymptotic Probability Theory

Schauer, J., Hörmann, S. & Berkes, I.

1/01/03 → …

Project: Research area

Cite this